Angiotensin-Converting Enzyme Inhibitor-Induced Psoriasis: A Case Report on Plaque Exacerbation.
Аннотация
Psoriasis is a chronic inflammatory skin condition characterized by well-demarcated, erythematous plaques. Certain medications, including Angiotensin-Converting Enzyme (ACE) inhibitors, have been implicated as potential triggers for psoriasis flare-ups. We report the case of a 48-year-old Indian male with a history of well-controlled plaque psoriasis who experienced severe flare-ups after initiating ACE inhibitor therapy for hypertension. Within two weeks, the patient developed widespread psoriatic plaques accompanied by intense pruritus and discomfort, strongly suggesting a drug-induced reaction. Discontinuation of the ACE inhibitor led to a gradual improvement in symptoms, managed with topical corticosteroids and emollients, and switching to an alternative antihypertensive medication resulted in no further exacerbation of psoriasis. This case underscores the potential for ACE inhibitors to trigger psoriasis flare-ups in susceptible individuals, highlighting the need for clinicians to be vigilant when prescribing these medications to patients with a history of psoriasis. Further studies are needed to elucidate the underlying mechanisms and identify patients at risk.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.